# SDR SIMA20140722004

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,852 hours, 31,493 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupler
- Part number: 8166052
- Part serial: 0305
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING THROUGH 8000 FT GOT BLEED 2 LEAK.  COMPLIED WITH EPC EMER PROCEDURES.  BLEED 2 LEAK SECURED & RETURNED.  PERFORMED LEAK CHECK OF NR 2 BLEED SYS IAW AMM 36-11-09.  REPLACED GND CONNECTION COUPLING IAW AMM 36-10-02.  OPERATIONS CHECKED GOOD IAW AMM 36-00-00.
